# SDR FDEA201110264652

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 52,124 hours, 33,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COMING OUT OF DOOR.  ADJUSTED R1 SLIDE IAW MM 25-66-00-2-0.  ACFT OK FOR SERVICE.  ADJUSTED R1 SLIDE IAW MM 25-66-00-2-0.  ACFT OK FOR SERVICE.  FINAL CLOSED.
